# SDR P2EA98307

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645158
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - NR 5 SPOILER DELAMINATED, DEFECT SIZE TOTAL 234 SQUARE INCH.  REPAIRED NR 5 SPOILER PER COOPESA EO C00-3-57-709-98 DATED NOV 30, 1998.  (M)
